# SDR SWAA2021072690680

- Difficulty date: July 1, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 43,304 hours, 26,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB TENSION STRAP; BS 787+12; RBL 19; WL 157 (MARKED) ; / [01] EVALUATED ACB TENSION STRAP BS 787+12 RBL 19 WL 157 AND FOUND TO BE OUT OF LIMITS DUE TO EXCEEDS THE ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1 PART 4G(3); PART REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; MEASURES L=1.0'' X W=0.8'' X D=0.030'' TOOL USED DIGITAL CALIPER P/N ATS2318 S/N B19006095 DEPTH GAUGE P/N ATS2472 S/N UNKNOWN; [02] VERIFIED CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1.  PART TO BE REPLACED.; [03] REMOVED ACB TENSION STRAP BS 787+12'' RBL 19 WL 157; IAW SRM 51-40-02-0G-0; [04] REMOVED ACB TENSION STRAP BS 770-860 RBL 19 WL 157;IAW SRM 51-40-02-0G-0; [05] RECIVED NEW STRAP ITEM 7530562 LOT 1457399-1 P/N 146A8128-14 LOCATED AND DRILLED NEW STRAP AT BS 787+12 RBL 19; WL 157; IAW B 737-700 SRM 51-40-05-OG-0 DWG 146A8120; [06] OK TO INSTALL STRAP; [07] VERIFIED NEW TENSION STRAP RECEIVED AND LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A8120; [08] INSTALLED NEW TENSION STRAP AT BS 767+8 - 847+15 RBL 19 WL 157 . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A8120 AND DWG 146A0081 .; [09] VERIFIED INSTALLATION OF THE NEW TENSION STRAP AT BS 767+8 - 847+15 RBL 19 WL 157 . IAW 773-700 SRM 51-40-02-0G-0; DWG 146A8120 AND DWG 146A0081; [10] ALL ITEMS ARE COMPLETE; [11] UPDATED PARTS USAGE; [12] VERIFIED FAULT COMPLETE
